On inequalities of Nikol'skij type
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 118-119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a65,
author = {I. I. Ibragimov and J. I. Mamedkhanov},
title = {On inequalities of {Nikol'skij} type},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {118--119},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a65/}
}
I. I. Ibragimov; J. I. Mamedkhanov. On inequalities of Nikol'skij type. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 118-119. http://geodesic.mathdoc.fr/item/TM_1987_180_a65/